MathSciNet Relay Station
MathSciNet bibliographic data
MR1859763 (2002h:22015) 22E45 (43A65)
Ludwig, J.; Molitor-Braun, C. Représentations irréductibles bornées des groupes de Lie exponentiels. (French) [Bounded irreducible representations of exponential Lie groups] Canad. J. Math. 53 (2001), no. 5, 944–978.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement